Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20595
Title: On coalgebras over algebras
Authors: Balan, A
Kurz, A
First Published: 2-Sep-2011
Citation: THEORETICAL COMPUTER SCIENCE, 2011, 412 (38), pp. 4989-5005
DOI Link: 10.1016/j.tcs.2011.03.021
ISSN: 0304-3975
Links: http://hdl.handle.net/2381/20595
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.